# SDR ASOA2013110709362

- Difficulty date: October 15, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 28,626 hours, 24,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013510251
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OBLIQUE ANGLE LOCATED BETWEEN FS 621-625, LBL 45, STR 14L AND WL 97.5 IS CRACKED AT AFT END.  R & R OBLIQUE ANGLE IAW SRM 51-42-21.
